# SDR QXEA200800516

- Difficulty date: May 25, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 16,843 hours, 12,182 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Dcu
- Part number: 8221310104
- Part serial: NRTX
- Condition: Malfunctioned
- Location: Elevator Sys
- Part time: 12,727 hours, 8,894 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2521 - RETURNED TO THE FIELD FOR ELEVATOR SPLIT CAUTION MESSAGE.   MAINTENANCE REPLACED THE NR 1 AND NR 2 DCU'S AS A PRECAUTION.  AIRCRAFT RETURNED TO SERVICE.
